# SDR CA130110008

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 13,983 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002221
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO LAND, THE NOSEGEAR DOWN AND LOCK INDICATION DID NOT LIGHT UP. THE ACFT OVERFLEW THE TOWER AND ALL GEAR APPEARED LOCKED.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS LEFT OUT IN FREEZING TEMPERATURES OVERNIGHT AND THEN BROUGHT IN AND GEAR SWINGS WERE CARRIED OUT.  THE PROBLEM WAS DUPLICATED WITH TROUBLESHOOTING SHOWING THE FAULT TO BE WITH THE GEAR DOWN AND LOCK SWITCH THAT IS INTERNAL TO THE ACTUATOR. WHEN THE ACTUATOR WARMED UP THE SWITCH STARTED WORKING NORMALLY.   MAINTENANCE REPLACED THE ACTUATOR AND THE FAULT WENT AWAY.
